On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line
Journal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 424, n. 1, p. 475-486, 2015.
Euzebio, Rodrigo D.
In this paper we study the maximum number N of limit cycles that can exhibit a planar piecewise linear differential system formed by two pieces separated by a straight line. More precisely, we prove that this maximum number satisfies 2 <= N <= 4 if one of the two linear differential systems has its equilibrium point on the straight line of discontinuity. (C) 2014 Elsevier Inc. All rights reserved.Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)